MathSciNet Relay Station
MathSciNet bibliographic data
MR1622602 58J28 (57M27 57N10)
Bott, Raoul; Cattaneo, Alberto S. Integral invariants of $3$-manifolds. J. Differential Geom. 48 (1998), no. 1, 91–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement